Calderón-Zygmund operators in the Bessel setting for all possible type indices

Alejandro J. Castro, Tomasz Z. Szarek

Research output: Contribution to journalArticle

6 Citations (Scopus)
Original languageEnglish
Pages (from-to)637-648
JournalActa Mathematica Sinica, English Series
Volume30
Publication statusPublished - 2014

Cite this

Calderón-Zygmund operators in the Bessel setting for all possible type indices. / Castro, Alejandro J.; Szarek, Tomasz Z.

In: Acta Mathematica Sinica, English Series, Vol. 30, 2014, p. 637-648.

Research output: Contribution to journalArticle

Castro, Alejandro J. ; Szarek, Tomasz Z. / Calderón-Zygmund operators in the Bessel setting for all possible type indices. In: Acta Mathematica Sinica, English Series. 2014 ; Vol. 30. pp. 637-648.
@article{c83b1c0db1ce4a90b63a7cc3fb6f9b58,
title = "Calder{\'o}n-Zygmund operators in the Bessel setting for all possible type indices",
author = "Castro, {Alejandro J.} and Szarek, {Tomasz Z.}",
year = "2014",
language = "English",
volume = "30",
pages = "637--648",
journal = "Acta Mathematica Sinica, English Series",
issn = "1439-8516",
publisher = "Springer Verlag",

}

TY - JOUR

T1 - Calderón-Zygmund operators in the Bessel setting for all possible type indices

AU - Castro, Alejandro J.

AU - Szarek, Tomasz Z.

PY - 2014

Y1 - 2014

M3 - Article

VL - 30

SP - 637

EP - 648

JO - Acta Mathematica Sinica, English Series

JF - Acta Mathematica Sinica, English Series

SN - 1439-8516

ER -